# SDR TRAX200801080

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B16
- Aircraft serial: 7826
- Aircraft time: 12,151 hours, 10,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Setscrew
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PAX DOOR HARD TO OPEN.  ADJUSTED PAX DOOR INNER HANDLE SET SCREW OPS CHECK GOOD AT THIS TIME.  PER CRJ200 AMM 52-11-00.
